# SDR ASOA2012101002341

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,509 hours, 17,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF FS 280 TRANSVERSE BEAM, FOUND BOTH LT & RT UPPER ANGLE DOUBLERS TO BE CRACKED APPROX 1 INCH LONG.   LOCATED & DRILLED FASTENER HOLES FOR SERVICEBLE ANGLE DOUBLERS IAW SRM 51-40-11-001-001-A01.  INSTALLED IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01.
